On a synthesis problem for control systems
Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 1022-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_5_a6,
author = {L. S. Gnoenskii},
title = {On a synthesis problem for control systems},
journal = {Doklady Akademii Nauk},
pages = {1022--1024},
year = {1964},
volume = {155},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a6/}
}
L. S. Gnoenskii. On a synthesis problem for control systems. Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 1022-1024. http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a6/